Pacific Journal of Mathematics

On loop spaces without $p$ torsion.

Richard Kane

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 189-201.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868634

Mathematical Reviews number (MathSciNet)
MR0383396

Zentralblatt MATH identifier
0322.55012

Subjects
Primary: 55D45

Citation

Kane, Richard. On loop spaces without $p$ torsion. Pacific J. Math. 60 (1975), no. 1, 189--201. https://projecteuclid.org/euclid.pjm/1102868634


Export citation

References

  • [1] W. Browder, On differential Hopf Algebras, Trans. Amer. Math. Soc, 107 (1963), 153-176.
  • [2] W. Browder and E. Thomas, On the Projective Plane of an H-Space, Illinois J. Math., (1963), 492-502.
  • [3] A. Clark, Homotopy Commutativity and the Moore Spectral Sequence, Pacific J. Math., 15 (1965), 65-74.
  • [4] A. Clark, Hopf Algebras over Dedekind Domains and Torsion in H-Spaces, Pacific J. Math., 15 (1965), 419-426.
  • [5] D. Kraines, Massey Higher Products, Trans. Amer. Math. Soc, 124 (1966), 431-499.
  • [6] D. Kraines and C. Schochet, Differentials in the Eilenberg-Moore Spectral Sequence, J. Pure Appl. Algebra, 2 (1972), 131-148.
  • [7] J. Milnor, The Steenrod Algebra and its Dual, Annals of Math., 67 (1958), 150-171.
  • [8] J. Milnor and J. C. Moore, On the Structure of Hopf Algebras, Annals of Math., 81 (1965), 211-264.
  • [9] L. Smith, On the Eilenberg-Moore Spectral Sequence, Proc. Sympos. Pure Math. Vol. 22, Amer. Math. Soc. (1971), 231-241.
  • [10] J. D. Stasheff, H-Space Problems, Lecture Notes in Math., 196 (1970).
  • [11] A. Zabrodsky, Secondary Operations in the Cohomology of H-Spaces, Illinois J. Math., 15 (1971, 648-655.

See also

  • II : Richard Kane. On loop spaces without $p$ torsion. II. Pacific Journal of Mathematics volume 71, issue 1, (1977), pp. 71-88.